| Model Number |
MR850AGU |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the subject mr850 respiratory humidifier was returned to the regional fisher & paykel healthcare service centre, where it was performance tested and serviced.Results: the service centre confirmed that the speaker of the subject mr850 respiratory humidifier was not functional.Conclusion: the root cause of the speaker fault was not determined.The mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.
Event or Problem Description
A healthcare facility in germany reported that the audible alarm of an mr850 respiratory humidifier was not functioning.There was no reported patient harm.
Additional Manufacturer Narrative
(b)(4).Method: the speaker of the subject mr850 respiratory humidifier was returned to fisher & paykel healthcare in new zealand for evaluation.Results: testing of the device confirmed that no sound was generated from the speaker.Additional resistance testing identified an open circuit in the speaker's coil.Conclusion: the cause of the speaker failure was an open circuit condition of the speaker coil.The mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.
Event or Problem Description